Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Small child, frequent colds, cough, throat redness. Taking asthalin, monticope. Treatment?

Hi, my daughter is 3 1/2 yrs old she is getting frequent cold and cough for past 3 months. as per my doctor prescribed i gave asthalin,, azhithral, monticope.. during intake of medicine she is good after few days again it starts. Her throat looks redness but she is very active and intake of food is normal. i am really worried of her health. pls suggest.. Thank u so much.
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician, Cardiology 's  Response
Thanks for the query
As problem is there for last 3 months and there is recurrence after stopping medication. You have also notice redness of the throat, so she may be suffering from chronic pharyngitis or tonsillitis. It is good that she is active and feeding normally. I would suggest you to consult an E.N.T. specialist so that he will evaluate clinically and also advise some investigations like throat swab culture and complete blood count.
I hope this answers your query well
Wish you and your family good health
With regards
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor